# SDR SWAA2025033119310

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 68,604 hours, 40,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D FOUND EDGEBAND CRACK @RT SIDE 6IN. FROM PANEL LE FOUND CRACK AT SCREW HOLE PANEL RT SIDE 6IN. FROM PANEL LE<[01] REMOVED DAMAGE AND APPLIED REPAIR PER SRM 53-30-70-2R-1 AND SRM 51-70-04.;[02] REMOVED DAMAGE AND APPLIED REPAIR PER SRM 53-30-70-2R-1 AND SRM 51-70-04.
